# SDR SWAA2022030937803

- Difficulty date: May 9, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N8324A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35966
- Aircraft time: 23,244 hours, 10,104 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER UPPER SLIDING SEAL IS CRACKED / R&R R/H HORIZONTAL STABILIZER UPPER SLIDING SEAL REF AMM 53-31-31(INSP P56)
